# SDR MWEA011415

- Difficulty date: November 1, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 21 LEFT AT STATION 990 AFT PIT. BLENDED, DRILLED, LOCATED AND INSTALLED NEW LONGERON.
